Home → Magazine Archive → January 1964 (Vol. 7, No. 1) → On the numerical solution of boundary value problems... → Abstract

On the numerical solution of boundary value problems for linear ordinary differential equations

By James T. Day, George W. Collins

Communications of the ACM, Vol. 7 No. 1, Pages 22-23

A numerical method is presented for the solution of boundary value problems involving linear ordinary differential equations. The method described is noniterative and makes use of any one-step numerical integration scheme to reduce the problem from one of boundary values to one of initial values. Comments are made concerning some numerical results of applying the method to a specific problem. In addition an extension of the algorithm described to more general problems is discussed.

The full text of this article is premium content


No entries found